Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 88, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 3, 2008, 9:18 PM CST for Lamar County, Marion County, Mississippi. It was in force for 27 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2008, 9:18 PM CST (03:18 UTC)
- Expired
- Mar 3, 2008, 9:45 PM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 9:24 PM CST | TSTM WND DMG | 4 Se Kokomo, MS | A FEW TREES WERE BLOWN DOWN ALONG SHILO FIRE TOWER RD. |
| Mar 3, 9:25 PM CST | TORNADO 1 | 8 Sw Columbia, MS | A TORNADO TOUCHED DOWN 8 MILES SOUTHWEST OF COLUMBIA. PATH LENGTH WAS ONE QUARTER MILE WITH A PATH WIDTH OF 50 YARDS. MAXIMUM WIND SPEED 100 MPH. |
| Mar 3, 9:25 PM CST | TORNADO | 8 Sw Columbia, MS | A TORNADO TOUCHED DOWN 8 MILES SOUTHWEST OF COLUMBIA. PATH LENGTH WAS ONE QUARTER MILE WITH A PATH WIDTH OF 50 YARDS. MAXIMUM WIND SPEED WAS 100 MPH. |
| Mar 3, 9:31 PM CST | TSTM WND DMG | 3 Sse Columbia, MS | A FEW TREES WERE BLOWN DOWN ON RANKIN RD. |
| Mar 3, 9:34 PM CST | HAIL 0.75 | 3 S Columbia, MS | DIME SIZE HAIL ON THE SOUTH SIDE OF COLUMBIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 2:25 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1687 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 583 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 040318
TORJAN
MSC073-091-040345-
/O.NEW.KJAN.TO.W.0088.080304T0318Z-080304T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
918 PM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SANDY HOOK...COLUMBIA...
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 945 PM CST
* AT 918 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
SOUTHWEST OF PICKWICK...OR 8 MILES SOUTH OF KOKOMO...MOVING
NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
PICKWICK AND 7 MILES NORTHWEST OF SANDY HOOK BY 925 PM CST...
7 MILES SOUTHEAST OF COLUMBIA BY 930 PM CST...
PINEBUR BY 935 PM CST...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3107 8985 3107 8991 3113 8996 3113 8999
3115 9001 3118 9001 3143 8957 3110 8938
3101 8984
TIME...MOT...LOC 0318Z 246DEG 46KT 3109 8995
$$
BYB1 follow-up statement
000
WWUS54 KJAN 040338
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CST MON MAR 3 2008
MSC073-091-040345-
/O.CON.KJAN.TO.W.0088.000000T0000Z-080304T0345Z/
LAMAR MS-MARION MS-
938 PM CST MON MAR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR EASTERN
MARION AND LAMAR COUNTIES...
AT 938 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR COLUMBIA...MOVING NORTHEAST AT 55 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR EASTERN MISSISSIPPI.
LAT...LON 3126 8986 3143 8957 3116 8942 3110 8938
3103 8979
TIME...MOT...LOC 0338Z 235DEG 49KT 3127 8969
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 3, 7:50 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 3, 7:50 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 750 PM CST MON MAR 3 2008 .DISCUSSION...TORNADO WATCHES HAVE BEEN CLEARED FOR AREAS WEST OF A GREENWOOD TO VICKSBURG TO BUDE LINE. THE SQUALL LINE MOVING ACROSS WRN MS IS GENERALLY SERVING AS THE BACK EDGE OF THE SEVERE WEATHER POTENTIAL FOR THE AREA. THE SEVERE WEATHER RICK CONTINUES FOR AREAS EAST OF THE SQUALL LINE. FRONTAL MOVEMENT IS A BIT FASTER THAT EARLIER EXPECTED AND THE END OF SEVERE WEATHER NOW LOOKS TO BE AROUND 2 AM FOR ERN ZONES. SURFACE WIND SPEEDS HAVE GENERALLY DROPPED AT OR BELOW 20 MPH. THE WIND ADVY HAS BEEN ALLOWED TO EXPIRE. THE LAKE WIND ADVY WILL CONTINUE OVERNIGHT. && .PREVIOUS DISCUSSION...GOOD MIXING OF WAA 850 MB TEMPS AROUND 13-15C SHOULD ALLOW MAXIMUMS BY AFTERNOON TO RANGE FROM 74 TO 79...WITH EVEN A FEW 80 DEGREE REPORTS NOT OUT OF THE QUESTION. 850MB DEWPOINTS WILL BE INCREASING TO THE 12-13C RANGE DURING THE LATE AFTERNOON/EVENING AND HELP SET THE STAGE FOR POWERFUL STORMS AS THE STORM SYSTEM MOVES ACROSS LA/AR. SEVERE WEATHER CONCERN IS GROWING AS THE SHORT TERM LOCAL WRF AND 4.5KM SPC WRF MODELS EXPLODING PREFRONTAL SUPERCELLS OVER SWRN MS AT 21Z-00Z AND THEN MOVING THEM NEWD AHEAD OF THE SQUALL LINE WHICH SHOULD BE APPROACHING A MLU-ESF LINE AT THAT TIME. THE LATEST RUC HAS THE SURFACE LOW(1001MB) NEAR TX BY 18-20Z BEGINNING TO DEEPEN AS IT MOVES TOWARD SERN AR WHILE NAM12 TRACK A LITTLE WEAKER AND FARTHER S. LOCAL WRF HAS 998MB BETWEEN GLH-MEM BY 00Z AND SEEMS REASONABLE. THESE FACTORS ALONG WITH PROGGED MLCAPES OF 1200-1500J/KG...SBCAPES OF 2500-3000J/KG...INCREASING 0-3KM HELICITIES 450-600M*M/S*S AND 0-1KM HELICITIES OF 350-500M*M/S*S ACROSS CENTRAL AND SRN MS FROM 23-04Z CONVINCE ME TO INCLUDE TORNADO WORDING IN ZONES FROM THE LOWER DELTA...CENTRAL/SWRN MS AND INTO SERN MS LATER TONIGHT. OTHERWISE... WILL MAINTAIN ENHANCED SEVERE WORDING WITH DAMAGING WINDS FOR ENTIRE FA AS THIS SIGNIFICANT EVENT UNFOLDS. EXPECT SQUALL LINE TO BE ACCELERATING EWD FROM 03Z OVER WRN MS THROUGH ABOUT 09Z IN ERN MS TONIGHT WITH MID LEVEL JET CORE OF 75KTS AT 700MB AND 110KTS AT 500MB SLICING RIGHT THROUGH NW HALF OF CWFA ON LATEST 06Z GFS. THE STRONG TOR PARAMETER ALSO TARGETS THE SRN HALF OF CWFA WITH 6-9 VALUES. /40/ THE FRONT SHOULD BE OUT OF THE CWFA BY SUNRISE ON TUESDAY. THERE WILL STILL BE ENOUGH MOISTURE WRAPPING AROUND THE SURFACE LOW TO SEE LINGERING LIGHT SHOWERS OVER NORTHERN PORTIONS OF THE CWFA. WITH COLDER AIR MOVING INTO THE REGION FROM THE NORTHWEST...THERE IS A SMALL POSSIBILITY TO SEE SOME SNOW MIXED WITH THE RAIN OVER A VERY SMALL PORTION OF NORTHWEST MISSISSIPPI. HAVE DECIDED TO GO AHEAD AND LEAVE THIS MENTION FOR THIS SMALL AREA IN THE FORECAST. OTHERWISE...THE SHOWERS SHOULD END OVER THE AREA BY THE EARLY AFTERNOON HOURS. ACCORDING TO AREA FORECAST SOUNDINGS IT LOOKS THAT STRATUS SHOULD REMAIN OVER THE ENTIRE CWFA THROUGH LATE TUESDAY AFTERNOON/EARLY EVENING. SURFACE HIGH PRESSURE IS EXPECTED TO SETTLE IN BEHIND THE FRONT FOR TUESDAY AFTERNOON INTO MUCH OF WEDNESDAY BEFORE SHIFTING TO THE EAST OF THE AREA. THROUGH THE REMAINDER OF THE EXTENDED...THE FORECAST GENERALLY REMAINS UNCHANGED. MODELS ARE COMING IN WITH DECENT AGREEMENT FOR A WEAK FRONT MOVING THROUGH THE AREA ON THURSDAY. THIS PORTION OF THE PREVIOUS DISCUSSION IS ATTACHED. /14/ PREV LONG TERM DISCUSSION...ON THURSDAY AN UPPER LEVEL TROUGH WILL SWING ACROSS THE NATIONS MID SECTION...CAUSING A WEAK SURFACE LOW AND TRAILING COLD FRONT TO DEVELOP OVER THE LOWER MISSISSIPPI RIVER VALLEY. THIS TROUGH WILL FORCE THE COLD FRONT THROUGH THE AREA CAUSING RAIN CHANCES TO INCREASE THROUGH THE AFTERNOON AND INTO THE EVENING THURSDAY. HIGH PRESSURE WILL QUICKLY BUILD BACK INTO THE AREA ON FRIDAY. AFTER FRIDAY...OTHER THAN AN OCCASIONAL UPPER LEVEL DISTURBANCE MOVING THROUGH THE FORECAST AREA...PARTICULARLY SATURDAY AND AGAIN ON MONDAY...LOOK FOR LOW RAIN CHANCES THROUGH THE EXTENDED PORTION OF THE FORECAST. TEMPERATURES ARE EXPECTED TO BE NEAR CLIMATOLOGY FOR THIS TIME OF YEAR AS HIGH PRESSURE AT THE SURFACE SITS FIRMLY IN PLACE OVER THE REGION THROUGH MONDAY UNDER MAINLY NORTHWEST FLOW ALOFT. /19/ && .AVIATION...MVFR TO IFR FLIGHT CATEGORIES WILL PREVAIL THROUGH MUCH OF THE FORECAST PERIOD. IT SHOULD END FROM WEST TO EAST LATE THIS EVENING INTO THE EARLY OVERNIGHT HOURS...LEAVING WESTERN SITES BY AROUND 02Z AND EASTERN SITES BY AROUND 08Z. CONDITIONS WILL BEGIN TO IMPROVE...BUT CEILINGS SHOULD STILL REMAIN IN THE MVFR FLIGHT CATEGORIES AS STRATUS WILL HANG ON BEHIND THIS FRONT UP UNTIL THE MID AFTERNOON HOURS ON TUESDAY. IN ADDITION TO THUNDERSTORMS AND CEILINGS...WINDS WILL BE AN ISSUE TO KEEP IN MIND AS WELL WITH GUSTY CONDITIONS EXPECTED THROUGH TUESDAY MORNING. WINDS WILL BE SUSTAINED AROUND 20-25 KTS FOR MOST OF THE AREA. AS THIS FRONT PASSES LATE THIS EVENING...WINDS WILL BEGIN TO DIE DOWN A BIT. BUT THEY SHOULD STILL BE A LITTLE GUSTY WITH 10-15KTS SUSTAINED WITH GUSTS OF AROUND 20-25 KTS. THESE WINDS SHOULD REALLY BEGIN TO DIE DOWN BY TUESDAY AFTERNOON. /14/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR MSZ018-019-025>066-072>074. LA...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR LAZ007>009-015-016-023>026. AR...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR ARZ074-075. && EC/40/19/14 03
Hazardous weather outlook, Mar 3, 9:10 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 910 PM CST MON MAR 3 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 042015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 230 PM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER WITH WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE EAST OF INTERSTATE 55 TONIGHT...WITH SEVERE WEATHER EXITING THE REGION TO THE EAST AROUND MIDNIGHT. TORNADOES WILL ALSO BE POSSIBLE. A LARGE AND POWERFUL STORM SYSTEM APPROACHING THE SYSTEM WILL CONTINUE TO IGNITE SEVERE THUNDERSTORM ACTIVITY AS IT MOVES INTO THE LOWER MISSISSIPPI VALLEY REGION. AHEAD OF THE STRONG COLD FRONT... THIS MOISTURE WILL COMBINE WITH VERY STRONG WIND SHEAR TO PRODUCE A MAJOR SEVERE WEATHER EPISODE AND THE POTENTIAL FOR TORNADOES. IN ADDITION TO THE SEVERE WEATHER RISK...SOUTHERLY WINDS AHEAD OF THE COLD FRONT WILL OCCASIONALLY GUST UP TO 35 TO 40 MPH OVER MUCH OF THE AREA THIS EVENING. WINDS SHOULD SUBSIDE SOME LATER TONIGHT... BUT WIND GUSTS TO 20 TO 25 MPH WILL STILL BE COMMON...ESPECIALLY OVER EASTERN MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS UNDERWAY THIS AFTERNOON AND TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 3, 3:38 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 N CROSSETT 33.16N 91.97W
03/03/2008 E0.25 INCH ASHLEY AR EMERGENCY MNGR
&&
HAMRICKLocal storm report, Mar 3, 6:38 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TORNADO 4 ESE CARY 32.78N 90.86W
03/03/2008 SHARKEY MS TRAINED SPOTTER
BRIEF TORNADO TOUCH DOWN JUST ESE OF CARY.
&&
CMELocal storm report, Mar 3, 8:56 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD NW MORTON 32.36N 89.66W
03/03/2008 SCOTT MS EMERGENCY MNGR
WATER OVER A FEW ROADS NEAR THE BRANCH COMMUNITY, HWY 481
AND PICKEL RD.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:12 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 48 min |
| Mar 3, 6:57 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 33 min |
| Mar 3, 7:07 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 23 min |
| Mar 3, 7:27 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 63 min |
| Mar 3, 7:52 PM CST | Flash Flood Warning | JAN | Copiah, Lincoln | 3 hr |
| Mar 3, 8:28 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 47 min |
| Mar 3, 8:38 PM CST | Tornado Warning | JAN | Madison, Rankin, Scott | 23 min |
| Mar 3, 8:56 PM CST | Flash Flood Warning | JAN | Rankin, Scott, Smith | 3 hr |
| Mar 3, 9:02 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 28 min |
| Mar 3, 9:08 PM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott, Smith | 52 min |
| Mar 3, 9:11 PM CST | Tornado Warning | JAN | Simpson, Smith | 34 min |
| Mar 3, 9:12 PM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar, Marion | 48 min |
| Mar 3, 9:25 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Smith | 50 min |
| Mar 3, 9:30 PM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 45 min |
| Mar 3, 9:45 PM CST | Tornado Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 30 min |
| Mar 3, 10:06 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Kemper, Lauderdale, Neshoba, Newton | 54 min |
| Mar 3, 10:14 PM CST | Tornado Warning | JAN | Covington, Forrest, Jones | 31 min |
| Mar 3, 10:21 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 54 min |
| Mar 3, 10:27 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 48 min |
| Mar 3, 10:46 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 29 min |
| Mar 3, 10:53 PM CST | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 52 min |
| Mar 3, 10:56 PM CST | Tornado Warning | JAN | Clarke, Jasper | 49 min |
| Mar 3, 11:10 PM CST | Tornado Warning | JAN | Clarke | 35 min |
| Mar 3, 11:14 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 31 min |
| Mar 3, 11:21 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 32 min |
| Mar 3, 11:25 PM CST | Tornado Warning | JAN | Kemper | 25 min |
| Mar 3, 11:31 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Mar 4, 9:59 AM CST | River Flood Warning | JAN | Neshoba | 23 hr |
| Mar 4, 10:39 AM CST | River Flood Warning | JAN | Attala, Holmes | 3 days |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.